# SDR 08FDEA02509

- Difficulty date: June 27, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 38,978 hours, 17,443 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5797142930
- Condition: Misrepaired
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS EXTERNAL BONDED REPAIR DOUBLER LOCATED ON RT WING O/B FLAP TRAILING EDGE LOWER SKIN BETWEEN RIBS 3 AND 4 MEASURING 5.7 INCH BY 5.7 INCH  REPAIR NOT IAW SRM REQUIREMENTS.  REMOVED PREVIOUS REPAIR AND INSTALLED   CORRECT EXTERNAL BONDED REPAIR DOUBLER LOCATED ON RT WING O/B FLAP TRAILING EDGE LOWER SKIN BETWEEN RIBS 3 AND 4 IAW SRM 57-53-12 FIG 207 SHEETS 1 AND 2.
